# SDR BAQA088153

- Difficulty date: September 4, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 1,976 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 171
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,973 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW SAS FAILURE.  REPLACED WITH SERVICEABLE UNIT.
